# SDR DALA2018082085142

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 43,842 hours, 36,008 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS ON THE FORWARD LOWER CARGO DOOR FRAME HAD SIGNS OF CORROSION.  REPLACED THE FWD CARGO DOOR LOWER FRAME PAN IAW SRM 53-20-15-2R, REPAIR 6.
